# SDR CA080117003

- Difficulty date: January 11, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,364 hours
- Engine: Lyc LTS101600A2
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Bypass Valve
- Part number: 571712A
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE AC LANDED AFTER FLYING SEVERAL HOURS ON A SEISMIC JOB. WHILE DOING A QUICK DI, THE ENGINEERS NOTICED FUEL ON THE TRANSMISSION DECK. IT WAS DISCOVERED THAT THE FUEL FILTER BYPASS INDICATOR PLASTIC HOUSING ON THE BYPASS VALVE ASSY (PN 57171-2A) WAS CRACKED AND WAS LEAKING FUEL ON THE TRANSMISSION DECK. IT IS NOT KNOW HOW MANY HOURS THE AC FLEW THAT DAY WITH THIS FUEL LEAK. THE VALVE ASSY WAS REPLACED AND THE AC RETURNED TO SERVICE. (TC NR 20080117003)
